# SDR SWIA200515036

- Difficulty date: May 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 5,592 hours, 4,848 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Damper
- Part number: 10231007
- Part serial: HAI5124
- Condition: Malfunctioned
- Location: Elevator
- Part time: 5,571 hours, 4,831 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FLUTTER DAMPER STATUS MESSAGE IN FLIGHT.  REPLACED LEFT AILERON AND NR 4 ELEVATOR FLUTTER DAMPER IAW 27-15-05, 27-34-05 CRJ MM.  OPERATIONAL CHECK GOOD.  P/N: 1023100-7, S/N OFF:  HAI5124, S/N OFF: HAI5118.
